MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a bankart repair surgery the anchor broke during insertion into the drilling hole.All parts were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with another swivelock suture anchor.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion and/or improper bone prep.The bone quality of the patient and the information of the instrument used to prepare the bone socket for insertion of the implant were not provided.The dfu for this device, dfu-0087-eo revision 4, gives the following warning: 6.Bioabsorbable only: attempting implantation into hard, dense bone and/or drilling/punching smaller diameter holes than recommended may cause failure (breakage) of the implant during insertion.

Brand Name
SUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22123665
Report Number1220246-2025-02335
Device Sequence Number7483918
Product Code MAI
UDI-Device Identifier00888867269170
UDI-Public(01)00888867269170(11)250317(17)270228(10)15405051
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM
Device Catalogue NumberAR-2923BC-1
Device Lot Number15405051
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown